# SDR UIEA2019122646145

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,575 hours, 21,032 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 43367310044226
- Condition: Failed
- Location: Lt Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH FWD FUEL PUMP LOW PRESS LT DOES NOT ILLUMINATE WITH SW IN OFF POSITION OR DURING LT TEST. C/W SP VERIFICATION OF L FUEL SYS PRESSURE. EICAS MESSAGE OPERATION.  REMOVED AND REPLACED THE LT FWD FUEL BOOST PUMP SWITCH IAW SWPM 20-84-14. OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
